Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 10, Issue 1 (2017), 295-314.
Marvels of fractional calculus
This is an expository article that describes, in brief, one of the preeminent branch of applicable mathematics, roots of which lie in the nucleus of pure mathematics that ruled the research since past six decades. In writing this article though several important research papers were excised yet attempt is made to retain the beauty of fractional calculus. This article, accommodates Stieltjes transform and fractional integral operator on spaces of generalized functions, distributional Laplace-Hankel transform by fractional integral operators, and wavelet transform of fractional integrals for the integral Boehmians.
Tbilisi Math. J., Volume 10, Issue 1 (2017), 295-314.
Received: 2 July 2016
Accepted: 21 November 2016
First available in Project Euclid: 26 May 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 26A33: Fractional derivatives and integrals
Secondary: 44A10: Laplace transform 44A15: Special transforms (Legendre, Hilbert, etc.) 46F10: Operations with distributions 46F99: None of the above, but in this section 42C40: Wavelets and other special systems 65T60: Wavelets
Banerji, P. K.; Loonker, Deshna. Marvels of fractional calculus. Tbilisi Math. J. 10 (2017), no. 1, 295--314. doi:10.1515/tmj-2017-0019. https://projecteuclid.org/euclid.tbilisi/1527300032